# SDR CALA2024110400979

- Difficulty date: October 30, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N26910
- Make and model: Boeing 787-8
- Aircraft serial: 34826
- Aircraft time: 44,857 hours, 5,432 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RUN RT PACK HOT AND THEN COLD TO CLEAR SMELL FROM CLEANING RAN RT PACK HOT AND COLD UNTIL NO SMELLS WERE PRESENT
